# SDR UIEA2015052600285

- Difficulty date: May 25, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N855GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37567
- Aircraft time: 7,611 hours, 1,487 cycles
- Engine: Ge GENX2B67B
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Unknown
- Condition: Unknown
- Location: Oil System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NR 1 OIL QTY GRADUALLY WENT DOWN TO ZERO, ALL OTHER INDICATIONS, OIL PRESS & TEMP WERE NORMAL.  PERFORMED OPEN & CLOSED COWL INSPECTION IAW AMM 79-00-00, NO LEAKS NOTED AT THIS TIME.  PERFORMED ENG DRY MOTOR IAW AMM 71-00-00 TEST 2, NO LEAKS NOTED AT THIS TIME.  IAW MCC & TASK 71-71-00 CAPPED IDG PAD DRAIN.
